# SDR SWIA201436016

- Difficulty date: January 7, 2014
- Submitted: January 20, 2014
- Operation: Air carrier
- Aircraft: N979SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7954
- Aircraft time: 25,276 hours, 21,006 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP VANE LE CHAFFED INBD OF INBD ACTUATOR TUBE.   C-CHECK REPAIRED IAW REO.
